By the same authors

From the same journal

Random permutation matrices under the generalized Ewens measure

Research output: Contribution to journalArticlepeer-review



Publication details

JournalThe Annals of Applied Probability
DateE-pub ahead of print - 26 Mar 2012
DatePublished (current) - Jun 2013
Issue number3
Number of pages38
Pages (from-to)987-1024
Early online date26/03/12
Original languageEnglish


We consider a generalisation of the Ewens measure for the symmetric group, calculating moments of the characteristic polynomial and similar multiplicative statistics. In addition we study the asymptotic behaviour of linear statistics (such as the trace of a permutation matrix or of a wreath product) under this new measure.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations